Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Giacomini - A. Musesti

Quasi-static evolutions in linear perfect plasticity as a variational limit of finite plasticity: a one-dimensional case

created by giacomini on 17 May 2012
modified on 27 Oct 2014


Published Paper

Inserted: 17 may 2012
Last Updated: 27 oct 2014

Journal: Math. Models and Methods Appl. Sci.
Volume: 23
Number: 7
Pages: 1275-1308
Year: 2013
Doi: 10.1142/S0218202513500097


In the framework of the energetic approach to rate independent evolutions, we show that one-dimensional linear perfect plasticity can be obtained by linearization as a variational limit of a finite plasticity model with hardening proposed by A. Mielke (SIAM J. Math. Anal., 2004).

Keywords: functions of bounded variation, finite plasticity, linear perfect plasticity, quasi-static evolutions


Credits | Cookie policy | HTML 5 | CSS 2.1